Advertisement

 

doctorslounge.com

 
Powered by
Careerbuilder

 

                    Home  |  Forums  |  Humor  |  Advertising  |  Contact
   Ask a Doctor

   News via RSS

   Newsletter

   Home

   News

   Conferences

   CME

   Forum Archives

   Diseases

   Symptoms

   Labs

   Procedures

   Drugs

   Links

advertisement.gif (61x7 -- 0 bytes)

   Specialties

   Cardiology

   Dermatology

   Endocrinology

   Fertility

   Gastroenterology

   Gynecology

   Hematology

   Infections

   Nephrology

   Neurology

   Oncology

   Orthopedics

   Pediatrics

   Pharmacy

   Primary Care

   Psychiatry

   Pulmonology

   Rheumatology

   Surgery

   Urology

   Other Sections

   Membership

   Research Tools

   Medical Tutorials

   Medical Software

     
 
 

 Headlines:

 
 
 

The Doctors Lounge - Primary Care Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Primary Care Answers List

Forum Name: Ear Nose and Throat

Question: Headache and pressure in left side of face.


MissWiggle - Tue Aug 02, 2005 2:48 pm

I woke up this morning because I couldn't sleep...and the whole left side of my face is all wierd and crap.

It's like there's a pressure behind my left eye and I have this Headache. It seems to be worse if I try and look around or lay down. The left side of my nose is also funny. It periodically gets stuffy and drains (sometimes down my throat) and the mucus is rather thick and yellow.

I can feel the pressure behind my face! My left eye actually feels like it is being pushed out more than my right one (it's actually bulging out).

I am also beginning to be slightly nautious.

I am 19 years old and female. I have not had any reoccurring problems with Headaches and I am not allergic to any medications that I know of. I do have some issues with hayfever, though.

I took an Excedrin Migraine, but I'm not sure how much that is going to help. I'm sorry if this post is in the wrong section; I'm rather out of it right now. :wink:
JBrown - Mon Aug 08, 2005 3:57 pm

It sounds like you might be having sinus problems I suggest you go to your doctor and he will probably give you something like Beclometasone Dipropionate.

Check a doctor's response to similar questions

send to a friend

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a doctor or a nurse?

Do you want to join the Doctors Lounge online medical community?

Participate in editorial activities (publish, peer review, edit) and give a helping hand to the largest online community of patients.

Click on the link below to see the requirements:

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright 2001-2007 The Doctors Lounge. All rights reserved.